MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA PEDICLE SCREW MUST LT 15MM SHORT - PEDICLE SCREW Ø4.5X30 CANN

MEDACTA INTERNATIONAL SA PEDICLE SCREW MUST LT 15MM SHORT - PEDICLE SCREW Ø4.5X30 CANN
Catalog Number 03.57.002
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 31-oct-2023.Lot 2227012: (b)(4) items manufactured and released on 08-mar-2023.Expiration date: 2028-02-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.2 items in this complaint.Pedicle screw 03.57.003 must lt 15mm short - pedicle screw ø4.5x35 cann (k203482) lot: 2224911: (b)(4) items manufactured and released on 13-jul-2022.Expiration date: 2027-06-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.3 items in this complaint.Pedicle screw 03.57.003 must lt 15mm short - pedicle screw ø4.5x35 cann (k203482) lot 2222978: (b)(4) items manufactured and released on 23-jun-2022.Expiration date: 2027-05-31.No anomalies found related to the problem.To date, no items of the same lot have been sold.
 
Event or Problem Description
All pedicle screws loosened during final fixation of set screws (t4-t7 fixation).All screws were replaced with 30 minutes of delay, 4 hours of surgery.The patient bone was weak.
 
Additional Manufacturer Narrative
Devices received on 16 nobember 2023 and analyzed by medacta spine r&d project manager on 21 november 2023: no visible defect can be found.The most probable root cause for the screw loosening is the weakness of the patient's bone.

Brand Name
PEDICLE SCREW MUST LT 15MM SHORT - PEDICLE SCREW Ø4.5X30 CANN
Common Device Name
PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18091488
Report Number3005180920-2023-00883
Device Sequence Number6680825
Product Code NKB
UDI-Device Identifier07630971278226
UDI-Public07630971278226
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203482
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.57.002
Device Lot Number2227012
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Supplement Date Received by Manufacturer10/12/2023
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexMale
Patient Weight77 KG
Patient EthnicityNon Hispanic
Patient RaceAsian